MAUDE Adverse Event Report: COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884773006
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states that during the procedure, there enteral feeding pump set was leaking at the bottom prior to priming.There was no patient involvement.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Three samples were received for evaluation.A visual inspection was performed and the tubing was detached from the bag on one sample.The root cause is due to a lack of cyclohexanone.The two remaining samples were evaluated and pin holes were found in the silicone tubing.The manufacturing personnel were notified of the reported issue.The cyclohexanone dispensers were reviewed and operated correctly.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
37 insurgentes blvd
tijuana 22225
MX  22225
MDR Report Key6935293
Report Number1282497-2017-05396
Device Sequence Number16285442
Product Code KNT
UDI-Device Identifier10884521028388
UDI-Public10884521028388
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model Number8884773006
Device Catalogue Number8884773006
Device Lot Number161270150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2017
Initial Date Received by Manufacturer 09/14/2017
Supplement Date Received by Manufacturer11/13/2017
Initial Report FDA Received Date10/10/2017
Supplement Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1